# SDR DL73E970185

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N376DL
- Make and model: Boeing 737247
- Aircraft serial: 23603
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin Eel
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INSIDE AND OUT - AFT SVC DOORS LT AND RT INOPERATIVE.  REPLACED BATTERY POWER SUPPLY RT SIDE AFT B/B AND POWER SUPPLY ABOVE AFT GALLEY.  ALL EMERGENCY LIGHTS CHECK OK.
